# SDR AWXA200700317

- Difficulty date: January 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED STRINGER, BS 727, S18A LEFT.  REPAIRED STRINGER, BS 727, S18A LEFT IAW AWA ER 03-5361-07058-SS3.
